# SDR DLM11000234

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 7,034 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO GATE DUE TO REPORTED ELECTRICAL ODOR IN CABIN.  ODOR SMELL AT MID GALLEY AND 20 FEET AFT OF 3R DOOR.  INSPECTED ALL MID GALLEY ELECT UNITS, NO DEFECTS.  INSPECTED AREA BY 3R DOOR, ALL OK.  ALL AFT GALLEY COMPONENTS RUN, PACK WITH ECON ON-OFF.  CHECKED APU AIR SUPPLY, NO ODOR.  AS PRECAUTION CHECKED ALL SEAT AND SIDE WALL BALLAST, NO PROBLEMS.  AS PRECAUTION DEACTIVATED ENTERTAINMENT SYS.
